My son, who takes it on a regular basis for focusing in school seems out of touch and disinterested, but "comes alive" when he is not on it. He is also taking Fluoxetine as part of his care/medical plan in dealing with ADHD, which I understand should not be skipped
I have been on Vyvanse for 2 months now. I have read a lot of personal experiences about people and their reaction to the medication. My psychiatrist told me I could take days off when I'm not planning on studying or working. I usually skip one day a week. What I have noticed is I'm unmotivated and just lay around. I usually get a slight headache too. I read other peoples response to this and others seem to experience the unmotivation too. Hope this helps
My son is 12 years old. He also takes Vyvanse as I do also. I don't give my son his Vyvanse on the weekends or holidays. It sounds like the Vyvanse that your son is taking is having a negative effect on him.I am actually looking into a different medication for my son. I have noticed if his dosage of Vyvanse is too high he gets quiet and kinda withdrawn. I'm not familiar with Fluoxetine, but maybe your son would do better without one or the other or just something besides Vyvanse. I hope your son is doing well! God Bless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.